# SDR SIMA200206510

- Difficulty date: February 12, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON FORWARD DIGITAL BEYOND SRM LIMITS AFT BLENDING.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPAIR DOUBLER 4.3 INCH BY 2.1 INCH .040 INCH THICK.  REPAIR DONE IAW EMB GST-0488/02, EMB145 SRM145/1142, REV 16 51-40-02, 51-40-04, 51-40-06, CPM 51-21-04, 51-21-05 AND STANDARD SRM PRACTICES.  (M)
